MAUDE Adverse Event Report: STAAR SURGICAL COMPANY EVO/EVO+ VISIAN IMPLANTABLE COLLAMER LENS (ICL); PHAKIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY EVO/EVO+ VISIAN IMPLANTABLE COLLAMER LENS (ICL); PHAKIC INTRAOCULAR LENS
Model Number VICM5 13.2(-9.5)
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6 - work order search: no additional similar complaint type events within associated lots were found.Iop elevation from baseline and secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim # (b)(4).
 
Event or Problem Description
A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault and elevated iop without pupil block and angle closure.Due to excessive vault and elevated iop without pupil block and angle closure, the lens was exchanged for a different model but shorter length lens.The problem was resolved.Cause of the event is unknown.

Brand Name
EVO/EVO+ VISIAN IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SUGICAL COMPANY
1911 walker avenue
monrovia 91016
Manufacturer Contact
joselene muniz
1911 walker avenue
monrovia, CA 91016
MDR Report Key22569964
Report Number2023826-2025-01036
Device Sequence Number13066395
Product Code MTA
UDI-Device Identifier00840311300921
UDI-Public(01)00840311300921(11)240225(17)270131
Combination Product (Y/N)Y
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberVICM5 13.2(-9.5)
Device Catalogue NumberVICM5 13.2
Device Lot NumberN/A
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Initial Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL-SFC-45, LOT#-UNK; FOAM TIP PLUNGER-MODEL-UNK, LOT#-UNK; INJECTOR MODEL-UNK,LOT#-UNK
Outcome Attributed to Adverse Event Required Intervention;
Patient Age30 YR
Patient SexFemale